# SDR ASOA201803205080

- Difficulty date: March 20, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 37,939 hours, 28,686 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341339
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LT, BS 235 UPPER FRAME SECTION TO BE CRACKED.   REMOVED AND REPLACED THE FRAME IAW SRM 51-42-06-001-001-A01,  51-42-21-001-001-A01,  51-40-11-001-001-A01,  AND  51-25-01-001-001-A01.
